# SDR AALA202205184228

- Difficulty date: May 15, 2022
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N144AN
- Make and model: Airbus A300*
- Aircraft serial: 6723
- Aircraft time: 20,662 hours, 7,882 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Detector
- Condition: False Activation
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS MID LAVATORY SMOKE DETECTOR GOING OFF.  WENT OUT, NO SMOKE AND NO COCKPIT INDICATION. MAINTENANCE ACCOMPLISHED A TEST OF THE LAVATORY SMOKE DETECTION SYSTEM PER AMM 26-17-00-710-001-A WITH NO FAULTS NOTED.
